# SDR SWAA2022042797763

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 42,722 hours, 25,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT BAR; IS MISSING A RETAINER. / [01] INSTALLED GRIT BAR PER MM 25-66-01.
